# SDR AUS20011193

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747-SP38
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7886580011
- Condition: Faulty
- Location: Nav System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) INERTIAL NAVIGATION UNITS (INU) FAULTY.
